MathSciNet Relay Station
MathSciNet bibliographic data
MR1055416 60G17 (31C15 60G57 60J45)
Perkins, Edwin Polar sets and multiple points for super-Brownian motion. Ann. Probab. 18 (1990), no. 2, 453–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement